MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 32 INCH, 2 CLAVE(TM) Y-SITES, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 32 INCH, 2 CLAVE(TM) Y-SITES, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126780451
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved an extension set, 32 inch, 2 clave(tm) y-sites, secure lock in which the customer reported that the blood backed up into the extension set and leaked out one of the y site claves.The device was changed out/replaced with no further problems encountered.There was no blood loss, no unprotected chemo exposure and there was no delay in critical therapy.There was patient involvement, however, there was no adverse outcome as a consequence of this event.
 
Additional Manufacturer Narrative
The initial report was submitted in error; the device was received and evaluation was performed.Blood residuals were observed in the device as received.No other damages or anomalies.The set was leak tested per product specifications.There was no leakage.The reported complaint of backflow was unable to be replicated or confirmed.Lot history review was performed and no relevant non conformities were found that would have led to the reported complaint.

Brand Name
EXTENSION SET, 32 INCH, 2 CLAVE(TM) Y-SITES, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18119501
Report Number9615050-2023-00630
Device Sequence Number20735279
Product Code FPA
UDI-Device Identifier10887787006107
UDI-Public(01)10887787006107(17)260601(10)13605256
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number126780451
Device Lot Number13605256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK
Patient SexUnknown